Finiteness conditions and generalized soluble groups [by] Derek J. S. Robinson.

Author
Robinson, Derek John Scott [Browse]
Format
Book
Language
English
Published/​Created
Berlin, New York, Springer-Verlag, 1972.
Description
2 v. 24 cm.

Details

Subject(s)
Solvable groups [Browse]
Series
Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 62-63 [More in this series]
Bibliographic references
Bibliography: v. 1, p. [187]-203; v. 2, p. 205-249.
ISBN
0387056203 (New York) (v. 1)
LCCN
74189458 //r922
OCLC
489412
Other views
Staff view

Supplementary Information